mental-health-icon
Sucidal behaviour
I use to take sleeping pills without any prescription n at a tym I m very depressed . I feel to suicide . pls suggest something
67 Views v

Answers (2)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Dr. Somsubhra Chattopadhyay
Psychiatrist 12 yrs exp Hooghly
You may have Benzodiazepine addiction along with depression or impulsive personality. Contact psychiatrist.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Venkat Raghav
General Physician Bangalore
Hello, why are you taking those pills without prescription, its illegal and dangerous. Depression is a major risk factor for suicide. The deep despair and hopelessness that goes along with depression can make suicide feel like the only way to escape the pain.This is a warning sign, Meet psychiatrist soon . You should give details of your problem including sleeping tablets.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.